Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 75, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Isolated singularities of solutions of non-linear partial differential equations
Robert Finn.
Trans. Amer. Math. Soc. 75 (1953), 385-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0058826
Invariantive theory of equations in a finite field
L. Carlitz.
Trans. Amer. Math. Soc. 75 (1953), 405-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0057912
A theorem on holonomy
W. Ambrose and I. M. Singer.
Trans. Amer. Math. Soc. 75 (1953), 428-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063739
Congruence representations in algebraic number fields
Eckford Cohen.
Trans. Amer. Math. Soc. 75 (1953), 444-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059308
Some contributions to the theory of rings of operators
Ernest L. Griffin.
Trans. Amer. Math. Soc. 75 (1953), 471-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059487
On a certain class of ideals in the $L^{1}$-algebra of a locally compact abelian group
H. J. Reiter.
Trans. Amer. Math. Soc. 75 (1953), 505-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0061766
Positive temperatures on a semi-infinite rod
D. V. Widder.
Trans. Amer. Math. Soc. 75 (1953), 510-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0058104
Functions of potential type
Maynard G. Arsove.
Trans. Amer. Math. Soc. 75 (1953), 526-551
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0060075
Nonlinear transformations of Volterra type in Wiener space
R. H. Cameron and R. E. Fagen.
Trans. Amer. Math. Soc. 75 (1953), 552-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0059476